New Criteria for Global Asymptotic Stability of Direct-Form Digital Filters Utilizing Single Saturation Nonlinearity
No Thumbnail Available
Date
2011
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A new sufficient condition in the form of a state-space criterion for global asymptotic stability of direct-form digital filters utilizing single saturation nonlinearity is presented. An alternative sufficient condition in the form of a matrix frequency-domain inequality is also presented. Examples show the effectiveness of the present criteria.
Description
Keywords
asymptotic stability, difference equations, discrete-time dynamical systems, finite word length effects, limit cycles, Lyapunov method
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Volume
17
Issue
9
Start Page
1281
End Page
1290